Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Skin Rash A Symptom Of Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Three Different Med - Three Skin Rash

Help..I'm scared. I first started with Atripla, and after 9 days I developed a severe skin rash all over my body, legs, and arms. Then I was switched to Truvada, Reyataz and Norvir. Again, after 9 days I developed a severe skin rash all over my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Many patients will develop rashes for a variety of reasons during first months on effective HIV treatment. In some cases may be due to a reaction to a specific drugs while in other situations can be due to immune reconstitution causing flare-ups of... Read more »

Skin Rash...Not sure what it is?

Dr.Henry:Im a 22 year old male and have been HIV + for 3 years. I have been on Atripla and Bactrim... Read more »

Skin rash (Iris reaction?)

I was diagnosed with HIV in July. My initial bloods were CD4 of 80 and viral load of 630900. I... Read more »
Articles
AIDSinfo

Skin Rash

...FDA are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...symptoms are mostly different than and should not be confused with the possible side effects from starting HIV drugs, like fever or skin rash. If side effects do occur, they usually appear soon after starting your meds. Within a few weeks your... Read more »
AIDS InfoNet

What Is AIDS?

... has more information on CD4 cells. Without treatment, your CD4 cell count will most likely go down. You might start having signs of HIV disease like fevers, night sweats, diarrhea, or swollen lymph nodes. If you have HIV disease, these problems... Read more »
Connect With Others

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a Read more »

Lumps

Posted by Anonymous, 1 Reply
...in the back of your mouth on your tongue ? is this HIV ? if not can you indentify what they are ? and is contact dermatitis a symptoms of HIV ? Read more »